# SDR SIMA20130913009

- Difficulty date: September 13, 2013
- Submitted: September 16, 2013
- Operation: Air carrier
- Aircraft: N663AR
- Make and model: Emb EMB-145LR
- Aircraft serial: 145778
- Aircraft time: 25,097 hours, 21,524 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Display
- Part number: 7014300901
- Part serial: 04090D941
- Condition: Failed
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING APU START WITH GPU POWER, THE F/O MFD SCREEN WENT BLANK.  THE MFD 2 CIRCUIT BREAKER POPPED WITH ODOR OF ELECTRICAL SMOKE.   R & R F/O MFD UNIT, OPS CHECKED GOOD IAW AMM 34-22-02.
